Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 10, Pages 535-551
http://dx.doi.org/10.1155/S1110757X03210032

On the minimization of some nonconvex double obstacle problems

Fachbereich 6.1-Mathematik, Universität des Saarlandes, Postfach 15 11 50, Saarbrücken 66041, Germany

Received 11 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Elfanni, “On the minimization of some nonconvex double obstacle problems,” Journal of Applied Mathematics, vol. 2003, no. 10, pp. 535-551, 2003. https://doi.org/10.1155/S1110757X03210032.